Homology, Homotopy and Applications

Volume 14 (2012)

Number 1

Morphic cohomology of toric varieties

Pages: 113 – 132

DOI: https://dx.doi.org/10.4310/HHA.2012.v14.n1.a6


Abdó Roig-Maranges (Departament de Matemàtica Aplicada 1, Universitat Politècnica de Catalunya Barcelona, Spain)


In this paper we construct a spectral sequence computing a modified version of morphic cohomology of a toric variety (even in the singular case) in terms of combinatorial data coming from the fan of the toric variety.


morphic cohomology, toric variety, descent

2010 Mathematics Subject Classification

14F43, 14M25

Published 13 July 2012